# SDR SWIA971262

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKEOFF, LEFT T6 INCREASED TO CONTINUOUS LIMIT.  REDUCED POWER TO CLIMB POWER SETTING, T6 STILL INCREASING.  REDUCED POWER TO 60 PERCENT TQ.  AT THAT POINT SEVERAL LOUD ENGINE NOISES HEARD AND AIRCRAFT YAWED. PERFORMED PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED TO WYS.  REMOVED AND REPLACED LEFT ENGINE IAW MM 71-00-00.  OPS CHECKS GOOD.  NO LEAKS NOTED.
